MathSciNet Relay Station
MathSciNet bibliographic data
MR610183 32H05 (32L99 81E10 83C99)
Eastwood, Michael G.; Ginsberg, Matthew L. Duality in twistor theory. Duke Math. J. 48 (1981), no. 1, 177–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement